BibTeX record journals/access/KhanQ17

download as .bib file

@article{DBLP:journals/access/KhanQ17,
  author       = {Samiullah Khan and
                  Mohammad Abdul Qadir},
  title        = {Deterministic Time Markov Chain Modelling of Simultaneous Multipath
                  Transmission Schemes},
  journal      = {{IEEE} Access},
  volume       = {5},
  pages        = {8536--8544},
  year         = {2017},
  url          = {https://doi.org/10.1109/ACCESS.2017.2701769},
  doi          = {10.1109/ACCESS.2017.2701769},
  timestamp    = {Sat, 30 Sep 2023 09:59:56 +0200},
  biburl       = {https://dblp.org/rec/journals/access/KhanQ17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}